# SDR 07FDEA00137

- Difficulty date: January 19, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N433FE
- Make and model: Airbus A310-203
- Aircraft serial: 335
- Aircraft time: 44,031 hours, 20,127 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR, LEFT OF AFT PAX DOOR EXTERIOR SKIN LWR AFT CORNER HAS EXTERNAL REPAIR DOUBLE MEASURING 9.2IN BY 7.3IN.  PREVIOUSLY INSTALLED REPAIR LOCATED AT AFT PAX DOOR EXTERIOR SKIN LOWER AFT CORNER WAS DETERMINED NOT TO BE IAW A310 SRM 52-10-00 FIG 203, DUE TO THE OUTER ROW OF FASTENERS WERE MISSING 7 RIVETS BASED ON A VISUAL EVALUATION WITH THE REPAIR INVOLVED.  DRILLED AND COUNTERSUNK 7 NEW HOLES AND INSTALLED 7 NEW RIVETS PER A310 SRM 52-10-00 FIG 203.
